Alert archive / South Carolina / Small Craft Advisories in 2017
Small Craft Advisory 18, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Mar 3, 2017, 3:40 AM EST. It took effect at Mar 3, 2017, 6:29 PM EST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2017, 3:40 AM EST (08:40 UTC)
- In effect from
- Mar 3, 2017, 6:29 PM EST
- Expired
- Mar 4, 2017, 7:00 PM EST
- In force
- 25 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
328 WHUS72 KCHS 030840 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 340 AM EST FRI MAR 3 2017 AMZ350-352-354-031645- /O.NEW.KCHS.SC.Y.0018.170304T0500Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 340 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST SATURDAY. * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-031645- /O.NEW.KCHS.SC.Y.0018.170304T0500Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 340 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST SATURDAY. * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
9 follow-up statements
823 WHUS72 KCHS 031514 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1014 AM EST FRI MAR 3 2017 AMZ350-352-354-032315- /O.CON.KCHS.SC.Y.0018.170304T0500Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1014 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-032315- /O.CON.KCHS.SC.Y.0018.170304T0500Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1014 AM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
674 WHUS72 KCHS 032008 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 308 PM EST FRI MAR 3 2017 AMZ350-352-354-040500- /O.EXT.KCHS.SC.Y.0018.170304T0100Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 308 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-040500- /O.CON.KCHS.SC.Y.0018.170304T0500Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 308 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
727 WHUS72 KCHS 032329 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 629 PM EST FRI MAR 3 2017 AMZ350-352-354-040730- /O.EXT.KCHS.SC.Y.0018.170303T2329Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 629 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-040730- /O.EXT.KCHS.SC.Y.0018.170303T2329Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 629 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
534 WHUS72 KCHS 040240 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 940 PM EST FRI MAR 3 2017 AMZ350-352-354-041045- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 940 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-041045- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 940 PM EST FRI MAR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST SATURDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
817 WHUS72 KCHS 040850 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EST SAT MAR 4 2017 AMZ350-352-354-041600- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T1600Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 350 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-041700- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 350 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
263 WHUS72 KCHS 041527 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1027 AM EST SAT MAR 4 2017 AMZ350-352-354-041800- /O.EXT.KCHS.SC.Y.0018.000000T0000Z-170304T1800Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1027 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$ AMZ374-042300- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1027 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
376 WHUS72 KCHS 041740 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1240 PM EST SAT MAR 4 2017 AMZ350-352-354-041845- /O.EXP.KCHS.SC.Y.0018.000000T0000Z-170304T1800Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1240 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 PM EST THIS AFTERNOON... $$ AMZ374-042300- /O.CON.KCHS.SC.Y.0018.000000T0000Z-170304T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1240 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
967 WHUS72 KCHS 042015 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 315 PM EST SAT MAR 4 2017 AMZ374-050000- /O.EXT.KCHS.SC.Y.0018.000000T0000Z-170305T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 315 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
817 WHUS72 KCHS 042331 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 631 PM EST SAT MAR 4 2017 AMZ374-050045- /O.EXP.KCHS.SC.Y.0018.000000T0000Z-170305T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 631 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 12:48 AM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Mar 3, 12:48 AM EST, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Charleston SC 1248 AM EST Fri Mar 3 2017 .SYNOPSIS... High pressure will build over the area through the weekend before shifting offshore. A cold front may impact the area during the middle of next week. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Very thin high clouds overnight, not a factor for inhibiting radiational cooling. Lows will range from the mid 30s inland and across the Francis Marion National Forest to the mid-upper 40s at the coast. The airmass is likely too dry to support significant frost formation inland, but some patchy frost could still develop in the more sheltered areas. && .SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY/... Dry high pressure will settle over the region Friday through Sunday with no precipitation anticipated. There is the potential for patchy to scattered frost late Friday and Saturday night due to diminishing winds and clear skies providing good conditions for radiational cooling. The degree to which the boundary layer decouples will have a large effect on the amount of frost that can form, if any. At this point conditions favor patchy frost across inland areas both nights so we added this to the forecast. We also cannot completely rule out a light freeze in some spots if winds end up being lighter than currently forecast. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... Surface high pressure will slide into the Atlantic early next week while mid level heights rise. This set-up will allow for another warming trend to get underway. Models continue to show a cold front crossing the area towards the middle of the week, however there are still significant timing differences. Precipitation chances will be dependent on evolution of the front. High pressure will then return behind the front for late next week. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... VFR. Extended Aviation Outlook: Mainly VFR conditions && .MARINE... Overnight: Cold high pressure will build from the west. Strong thermal gradients and low- level mixing profiles will keep 15-20 kt of north winds in place. Seas will range from 2-4 ft and up to 5 ft closer to the Gulf Stream. Some gusts near 25 kt are possible beyond 20nm but confidence not high enough in occurrence/areal coverage to warrant an Advisory for the offshore waters at this time. Friday through Tuesday: Surface high pressure will build into the region through the weekend before sliding into the Atlantic early next week. A tightening pressure gradient will allow northeast winds to increase late Friday night into Saturday. Small Craft Advisories will likely be needed for all but Charleston Harbor before winds/seas diminish Saturday afternoon. Winds will veer to the east Sunday and eventually southeast early next week as the waters become positioned on the back side of the surface high. No additional advisories are expected. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Mar 2, 3:39 PM EST, 12 hours 1 minute before
Hazardous Weather Outlook National Weather Service Charleston SC 339 PM EST Thu Mar 2 2017 GAZ087-088-099>101-114-115-SCZ040-042>045-047-052-032045- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-Allendale- Hampton-Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper- Tidal Berkeley- 339 PM EST Thu Mar 2 2017 ...FIRE DANGER STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Danger Statement. Frost/Freeze: Patchy to scattered frost possible late Friday night and Saturday night. Frost Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ116>119-137>141-SCZ048>051-032045- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 339 PM EST Thu Mar 2 2017 ...FIRE DANGER STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Danger Statement. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-032045- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 nm- Waters from Edisto Beach SC to Savannah GA out 20 nm- Waters from Savannah GA to Altamaha Sound GA out 20 nm...including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 nm- 339 PM EST Thu Mar 2 2017 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:33 AM EST | Freeze Watch | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 12 hr |
| Mar 3, 3:08 PM EST | Freeze Warning | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 17 hr |
Nearby
Small Craft Advisories in South Carolina, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.